# SDR SWIA2024072200019

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 38,663 hours, 39,154 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Did Not Stow
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR WARNINGS AFTER ATTEMPTING TO RETRACT GEAR AFTER TAKEOFF. NOSE GEAR DID NOT RETRACT. RAN QRH AND ALL GEAR EXTENDED CORRECTLY, CLEARING WARNINGS. RETURNED TO FIELD WITHOUT INCIDENT. (FLIGHT 5437 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28552545 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP 28553275 FOR TROUBLESHOOTING GEAR DISAGREE. REF CP 28553316 FOR CORRECTIVE ACTIONS.REF CP 28556342 FOR NLG WOW2 AND CENTERED HARNESS ASSEMBLY."
